# SDR UIEA2017040200478

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, RT CORE COWL INTERIOR SURFACE SECOND ZEE FRAME FROM FWD FOUND WORN.   THE AREA WAS CLEANED UP AND FOUND WITHIN LIMIT IAW SRM 54-42-02-1A-1, FIG 101, NOTE B, DETAIL 1, REV 103.
